Rocky Mountain Journal of Mathematics

Invariant means on almost periodic functions and fixed point properties

Anthony To-Ming Lau

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 3, Number 1 (1973), 69-76.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250131404

Digital Object Identifier
doi:10.1216/RMJ-1973-3-1-69

Mathematical Reviews number (MathSciNet)
MR324313

Zentralblatt MATH identifier
0279.43002

Subjects
Primary: 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions 43A07: Means on groups, semigroups, etc.; amenable groups 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]
Secondary: 20M20: Semigroups of transformations, etc. [See also 47D03, 47H20, 54H15] 28A70

Citation

Lau, Anthony To-Ming. Invariant means on almost periodic functions and fixed point properties. Rocky Mountain J. Math. 3 (1973), no. 1, 69--76. doi:10.1216/RMJ-1973-3-1-69. http://projecteuclid.org/euclid.rmjm/1250131404.


Export citation